Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Hyperplane Sections of the n-Dimensional Cube

Rolfdieter Frank and Harald Riede
The American Mathematical Monthly
Vol. 119, No. 10 (December 2012), pp. 868-872
DOI: 10.4169/amer.math.monthly.119.10.868
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.10.868
Page Count: 5

You can always find the topics here!

Topics: Cubes, Hyperplanes
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Hyperplane Sections of the n-Dimensional Cube
Preview not available

Abstract

Abstract We deduce an elementary formula for the volume of arbitrary hyperplane sections of the n-dimensional cube and show its application in various dimensions.

Page Thumbnails